# SDR AALA20131028003

- Difficulty date: October 27, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- Aircraft time: 66,491 hours, 34,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHTS FAILED TEST.  REPLACED BATTERY PACK AT FWD DROP CEILING FOR COCKPIT EMERGENCY LIGHTS.  OPERATIONS CHECKED NORMAL
